# SDR REXA2022080901822

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 349-364 STR20R IS CORRDED	INSTALLED NEW INTERCOSTAL P/N SH670-31994-1 IAW CRJ900 SRM 51-42-06-001-001-A01 APPLIED CIC TO INTERCOSTAL IAW CRJ 900 SRM 51-21-00-001-A01
